# SDR SWIA971448

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Condition: Failed
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH ENGINE INLET DEICER BOOTS FAILED IN FLIGHT.  RETURNED TO SBA.  INSPECTED LEFT AND RIGHT ENGINE INLET DEICE BOOTS AND BLEED LINES.  PERFORMED MONITOR TEST AND RAN AIRCRAFT FOR LEFT AND RIGHT ENGINE INLET DEICE BOOTS.  OPS CHECKS GOOD ON GROUND .
